# SDR SWAA2022030977928

- Difficulty date: May 4, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 69,540 hours, 40,865 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191D HAS A DELAMINATED DENT ON THE EXTERNAL SURFACE; IN THE CORE AREA. / DELAMINATED DENT ON THE EXTERNAL SURFACE HAS BEEN REPAIRED ON PANEL 191D IAW SRM 51-70-05-2R-2 59313U 05-09-19
